# SDR AALA202208304046

- Difficulty date: August 28, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N902AA
- Make and model: Airbus A300*
- Aircraft serial: 7519
- Aircraft time: 15,976 hours, 6,248 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Duct
- Condition: Odor
- Location: Zone 200 - Fuse
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS REPORTED A FUME EVENT APPROXIMATELY 10 MINUTES AFTER TAKE OFF. APU HAD BEEN OFF FOR APPROX. 20 MINUTES. WE RAN THE FUME CHECKLIST WHICH SEEMED TO HELP DISSIPATE THE FUMES. FUMES WERE WORST IN THE BACK, SMELL DESCRIBED AS SOLID AND DIRTY SOCKS. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY AT DFW WHICH WAS THE SCHEDULED DESTINATION. MAINTENANCE ACCOMPLISHED SMOKE ODOR FUMES TROUBLE SHOOTING TASK CARD 26L00021001 WITH NO DEFECTS OR ODORS NOTED, RAN ENGINES FOR 30 MINUTES ABOVE IDLE WITH NO DEFECTS OR ODORS NOTED. ODOR COULD NOT BE DUPLICATED AND AIRCRAFT WAS RETURNED TO SERVICE.
